Please follow ABA 7th , all sentence should cited please and this should be Essay

Please follow ABA 7th , all sentence should cited please and this should be present as discussion.
After completing the following case study, submit 2 NCLEX style questions related to the topics covered in the case study. (Students are expected to write their own questions. Refrain from using outside resources). Please provide a rationale for the correct answers to your questions.
Case Study 1:
A client is being treated in the local health clinic for hypertension.
The client is prescribed an ACE inhibitor. Discuss the potential teaching priorities.
The client presents in for a follow-up visit in 1 month. Discuss the potential nursing assessments.
Case Study 2:
Marcus is a 44-year-old African-American man who has been seen twice in a health care clinic for “blood pressure” problems. At the first visit, his blood pressure was 144/90 mm Hg; at the second visit, his blood pressure was 154/96 mm Hg. The provider is preparing to start antihypertensive medications.
In your small groups, cover the following questions:
Marcus tells the nurse, “I don’t feel any different with my blood pressure being higher, do I really need medication now?” How should the nurse respond?
Discuss nonpharmacologic treatment of hypertension and patient teaching needs.
What initial two drugs will be prescribed for him and what patient teaching should the nurse provide? 
Two years later Marcus is diagnosed with Type 2 diabetes.  His blood pressure is 130/86 mm Hg on his current medications.  Marcus is now prescribed captopril. Marcus states that he does not understand why he needs an additional medication considering his blood pressure is below 140 mm Hg systolic. How should the nurse respond?
What should the nurse include in teaching Marcus in order to minimize adverse effects of the captopril?
The American Heart Association estimates that one out of three adults have hypertension.  In the African American population, the number goes up to 40%.  If diagnosed, many patients are not effectively treated.  Why do you think hypertension is such a difficult disease to treat?
Case Study 3:
A patient with pneumonia is admitted to the intensive care unit with a diagnosis of septic shock. She is confused. Her extremities are cool to touch. A central line catheter is inserted. The patient’s blood pressure is 76/40 with a heart rate of 100 beats/min.
What pharmacological treatment will the nurse expect to administer first? What assessment findings would indicate that the treatment is effective?
The patient’s blood pressure has increased to 78/50. What medication does the nurse anticipate to be ordered now? What assessment findings would indicate that the treatment is effective?
Three hours later, the patient’s blood pressure is 76/50 with a heart rate of 88 beats/min. The patient has now had the diagnosis of myocardial infarction confirmed. The nurse receives an order to start a dopamine infusion at 12 mcg/kg/min. Why was this medication added? What are the adverse effects of this medication?
Case Study 4:
Alma Pope is a 78-year-old client with a history of heart failure. Her treatment regimen includes hydrochlorothiazide, digoxin, an ACE inhibitor, and a potassium supplement. She has been hospitalized with acute exacerbation of her heart failure, including a weight gain of 10 lb over the past week, severe edema of her ankles and feet, and difficulty breathing. Furosemide has been added to her drug regimen. The nurse is preparing to administer the first-ordered dose of IV furosemide.
Pope asks what drug the nurse is preparing to administer. Upon learning that it is another type of diuretic, she states, “I’m already on a diuretic. Can’t you just give me a bigger dose of that?” How should the nurse respond?
Case Study 5:
Agnes Bass, a 68-year-old woman, presents to the emergency department in acute heart failure complaining of an inability to “catch my breath.” Her initial vital signs are temperature 99F, pulse 108 beats per minute, respirations 28 per minute, and blood pressure 172/90 mm Hg. Her O2 saturation is 88% on room air. Mrs. Bass has a history of uncontrolled hypertension, and her husband reports that for the past 2 months, they did not have sufficient money to buy her medications.
After receiving Oxygen at 2 L/min on nasal cannula, placement in a high Fowler’s position, and administration of 40 mg of IV furosemide, Mrs. Bass’s vital signs are temperature 99 F, pulse 102 beats/min, respirations 26 beats per minute, blood pressure 172/90 mm Hg, and O2 saturation 89%. Physical assessment findings include crackles on auscultation, productive cough, and bilateral 2 peripheral edema to the knees. A cardiologist makes a diagnosis of biventricular heart failure.
What is the rationale for the use of IV furosemide to treat heart failure?
What is the pathophysiology of fluid overload reflected in the assessment findings?
Mrs. Bass has improved, and her vital signs are temperature 98.6F, pulse 84 beats per minute, respirations 18 per minute, blood pressure 132/80 mm Hg, and O2 saturation 94% on room air. Her physician orders an extra dose of 20 mg of IV furosemide to be given now.
What administration guidelines should the nurse consider?
Mrs. Bass says that she enjoys snacks such as potato chips and pretzels.
What response should the nurse make